Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
3-DIMENSIONAL NONLINEAR MODE-COUPLING OF THE DOUBLE-TEARING INSTABILITY
Autore:
DENG XH; WANG JF; ZHANG BC; CHEN ZG;
Indirizzi:
WUHAN UNIV,DEPT SPACE PHYS WUHAN 430072 PEOPLES R CHINA
Titolo Testata:
Journal of Plasma Physics
, volume: 58, anno: 1997,
parte:, 2
pagine: 223 - 232
SICI:
0022-3778(1997)58:<223:3NMOTD>2.0.ZU;2-F
Fonte:
ISI
Lingua:
ENG
Soggetto:
MAGNETIC ISLANDS; COALESCENCE; MAGNETOHYDRODYNAMICS; TOKAMAKS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
22
Recensione:
Indirizzi per estratti:
Citazione:
X.H. Deng et al., "3-DIMENSIONAL NONLINEAR MODE-COUPLING OF THE DOUBLE-TEARING INSTABILITY", Journal of Plasma Physics, 58, 1997, pp. 223-232

Abstract

The nonlinear development of the double-tearing instability and the mode coupling of different helicities are investigated numerically in cylindrical geometry. The results show that double-tearing instability arises with a central-hollow current-density profile, and the couplingof different low-poloidal mode numbers m leads to rapid destabilization of modes with higher poloidal mode numbers. This instability ultimately leads to the resistive reconnection of parts of the fluxes and reduces the current gradient in the unstable region. It seems likely that this process would accelerate current penetration in the tokamak start-up phase, and it also possibly plays an important role in tie triggering of solar flares.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 25/09/20 alle ore 00:09:53